# SDR FCPR20110006

- Difficulty date: July 1, 2011
- Submitted: July 6, 2011
- Operation: General aviation
- Aircraft: N164WS
- Make and model: Beech C90A
- Aircraft serial: LJ1736
- Aircraft time: 1,623 hours, 3,169 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Knee
- Part number: 81029529
- Condition: Cracked
- Location: Nlg
- Part time: 1,623 hours, 3,169 cycles
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6 YEAR INSPECTION OF LANDING GEAR, FOUND INDICATION OF CRACK ON TORQUE KNEE.
